# SDR SWAA2022072526210

- Difficulty date: July 6, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 39,551 hours, 20,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** AFT CARGO COMPARTMENT DOOR WEB; FROM STA 794.3 TO STA 847; STR 26R TO STR 25R; WL 155; HAS SEVERAL SPOTS OF CORROSION. / [01] THIS TASK CARD WILL BE ACCOMPLISHED ON TASK CARD # TTG8Q00DC8Q1.;[02] THIS TASK CARD WILL BE ACCOMPLISHED ON TASK CARD # TTG8Q00DC8Q1.
